MathSciNet Relay Station
MathSciNet bibliographic data
MR750217 58G15 (32F15 32F20 47B35 58G20)
Guillemin, Victor Toeplitz operators in $n$ dimensions. Integral Equations Operator Theory 7 (1984), no. 2, 145–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement